# SDR MK1Y20220706014

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PYLON # 2, OUTER SKIN PANEL 432AL, NAC 233, WL 143: FOUND EXTENDED CRACK BEYOND RIVET AT OUTER SKIN OF THE PYLON BY 2.5” IN LENGTH FROM THE CUTOUT OF PANEL 432AL.
